Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Has anyone had the Nova-T IUD?

What did you think of it and did it cause you any kind of side effects? I asked the doctor for one with no hormones in it.

Answer Question
 
banona123

Asked by banona123 at 12:31 PM on Jan. 22, 2009 in Health

Level 1 (0 Credits)
Answers (2)
  • i dont have this one, i have the paraguard. it is the copper IUD with no hormones. the side effects are bleeding on and off for a few months and longer periods for the first few months untill your body gets used to it.
    aidensema

    Answer by aidensema at 1:45 PM on Jan. 22, 2009

  • mine got embedded in my uterus and had to be surgilcly removed.. please do not get an iud
    Anonymous

    Answer by Anonymous at 3:59 PM on Jan. 24, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN